MAUDE Adverse Event Report: ETHICON INC. PDS SUTURE 18"(45CM) 4-0 VIO; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS SUTURE 18"(45CM) 4-0 VIO; SUTURE, SURGICAL, ABSORBABLE
Catalog Number D8252
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The lot history records were reviewed and the manufacturing criteria were met prior to the release of this lot.
 
Event or Problem Description
It was reported that the patient underwent mammectomy procedure on (b)(6) 2018 and suture was used.The suture was broken at several locations during dermostitch by interrupted suturing.There were no adverse consequences to the patient.

Brand Name
PDS SUTURE 18"(45CM) 4-0 VIO
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7287902
Report Number2210968-2018-70974
Device Sequence Number16601088
Product Code NEW
UDI-Device Identifier10705031029644
UDI-Public10705031029644
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue NumberD8252
Device Lot NumberLLM879
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1